MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305767
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd eclipse¿ needle's packaging was found damaged and opened up during use.The following information was provided by the initial reporter: "the bd eclipse needle 25g x 1 1/2 with lot # 8314982 is having package issues.The packages are opening up so the integrity of the product seems to be compromised.".
 
Additional Manufacturer Narrative
H.6.Investigation summary : two photos and five actual samples were received by our quality team for evaluation.Upon visual inspection of the samples it was observed that the sealing was open; therefore, the incident could be verified.However, there was indication that the sealing transferred to the bottom web indicating that the sealing process was completed.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the review, no abnormality was detected during the production of the affected batch.The sealing process parameters were reviewed and were within specifications.A root cause could not be established.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.H3 other text : see section h.10.
 
Event or Problem Description

Brand Name
BD ECLIPSE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key9929031
Report Number8041187-2020-00196
Device Sequence Number2817455
Product Code FMI
UDI-Device Identifier30382903057673
UDI-Public30382903057673
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2023
Device Model Number305767
Device Catalogue Number305767
Device Lot Number8314982
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2020
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer03/16/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;